Il Nuovo Cimento (1955-1965)

, Volume 37, Issue 3, pp 1119–1125 | Cite as

On an uncertainty relation for angular variables

  • M. Bouten
  • N. Maene
  • P. Van Leuven
Article

Summary

A proof is given of an uncertainty relation for angular variables, which has recently been conjectured by Judge.

Riassunto

Si dà la dimostrazione di una relazione di indeterminazione per variabili angolari, che è stata recentemente congetturata da Judge.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    D. Judge:Nuovu Cimento,31, 332 (1964).MathSciNetCrossRefMATHGoogle Scholar
  2. (2).
    H. Buchholz:Die Konfluente Hypergeometrische Funktion (Berlin, 1953), p. 40.Google Scholar

Copyright information

© Società Italiana di Fisica 1965

Authors and Affiliations

  • M. Bouten
    • 1
  • N. Maene
    • 1
  • P. Van Leuven
    • 1
  1. 1.Studiecentrum voor KernenergieMol

Personalised recommendations